Alert archive / Arkansas / Tornado Warnings in 2011

Tornado Warning 91, NWS Little Rock, AR

April 25, 20114 counties in Arkansas

NWS Little Rock, AR issued this tornado warning at Apr 25, 2011, 5:59 PM CDT for 4 counties in Arkansas. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 25, 2011, 5:59 PM CDT (22:59 UTC)
Expired
Apr 25, 2011, 6:30 PM CDT
In force
31 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Conway County, AR, Perry County, AR, Saline County, AR, Yell County, AR

The radar

The Little Rock radar (KLZK), 70 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 11:00 AM CDTTornado WatchSPC7 hr
Apr 25, 3:22 PM CDTTornado Watch PDSSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.0 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 420 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-261 J/kg
Mixed-layer LCL
677 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
420 m²/s²
0-3 km storm-relative helicity
356 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

175 
WFUS54 KLZK 252259
TORLZK
ARC029-105-125-149-252330-
/O.NEW.KLZK.TO.W.0091.110425T2259Z-110425T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
559 PM CDT MON APR 25 2011

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  EXTREME SOUTHWESTERN CONWAY COUNTY IN CENTRAL ARKANSAS...
  EXTREME EAST CENTRAL YELL COUNTY IN CENTRAL ARKANSAS...
  WESTERN PERRY COUNTY IN CENTRAL ARKANSAS...
  EXTREME NORTHWESTERN SALINE COUNTY IN CENTRAL ARKANSAS...

* UNTIL 630 PM CDT

* AT 557 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS SEVERE
  STORM WAS LOCATED 8 MILES WEST OF LONG MTN...OR 17 MILES SOUTHWEST
  OF PERRYVILLE. DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING NORTH
  AT 20 MPH.

* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
  ADONA...              NIMROD...             HOMEWOOD...
  HOLLIS...             DEBERRIE...           CHERRY HILL...
  CASA...               APLIN...              WHITE OAK MTN...
  ROCK CREEK LAKE...    RAGSDALE...           FOURCHE PINNACLE...
  FORKED MTN...         COVE MTN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3512 9305 3505 9279 3479 9303 3483 9314
TIME...MOT...LOC 2300Z 199DEG 17KT 3485 9302

$$

62

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 25, 3:29 PM CDT, 2 hours 30 minutes earlier.

Area forecast discussion, Apr 25, 3:29 PM CDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
329 PM CDT MON APR 25 2011

.DISCUSSION...
MAIN CONCERN IS FORECAST EVENTS DURING THE FIRST 48 HOURS OF THE
VALID FORECAST PERIOD.

CONTINUING TO MONITOR SEVERE CONVECTION ACROSS WESTERN PORTIONS OF
THE FORECAST AREA...AS WELL AS FLASH FLOODING POTENTIAL ACROSS
THE NORTH. STRONGEST CONVECTION CONTINUES TO TRAIN ACROSS AN INSTABILITY
GRADIENT...AND THROUGH AN AXIS OF HIGHEST 0-3KM SHEAR. EXPECT
THIS ACTIVITY TO SPREAD EASTWARD OVERNIGHT...WITH THE OVERALL
INTENSITY SLOWLY WEAKENING.

NEXT ROUND OF SEVERE CONVECTION APPEARS FOR TUESDAY
AFTERNOON....ESPECIALLY ACROSS CENTRAL AND EASTERN SECTIONS.
EXPECT SUFFICIENT RECOVERY FROM OVERNIGHT CONVECTIVE OVERTURNING
TO SUPPORT SEVERE CONVECTION.

55

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     59  76  54  66 /  70  40  60  60
CAMDEN AR         63  81  63  75 /  60  40  70  50
HARRISON AR       53  73  49  59 /  70  30  50  60
HOT SPRINGS AR    61  78  59  69 /  70  40  70  60
LITTLE ROCK   AR  62  79  60  71 /  70  40  70  60
MONTICELLO AR     65  83  64  78 /  60  50  70  50
MOUNT IDA AR      59  76  56  66 /  70  30  70  60
MOUNTAIN HOME AR  55  74  50  61 /  70  30  50  60
NEWPORT AR        61  77  57  69 /  70  50  70  60
PINE BLUFF AR     64  81  63  75 /  70  50  70  60
RUSSELLVILLE AR   58  76  55  65 /  70  30  60  60
SEARCY AR         61  77  58  69 /  70  50  70  60
STUTTGART AR      64  80  62  74 /  70  50  70  60
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR ARKANSAS-
BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-
DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-
LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-
POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-
WHITE-WOODRUFF-YELL.

FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR ARKANSAS-BRADLEY-
CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA-DREW-
FAULKNER-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-JACKSON-JEFFERSON-
LINCOLN-LOGAN-LONOKE-MONROE-MONTGOMERY-OUACHITA-PERRY-PIKE-POLK-
POPE-PRAIRIE-PULASKI-SALINE-SCOTT-VAN BUREN-WHITE-WOODRUFF-YELL.

FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BAXTER-BOONE-
FULTON-IZARD-JOHNSON-MARION-NEWTON-SEARCY-SHARP-STONE.

&&
Hazardous weather outlook, Apr 25, 2:12 PM CDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
212 PM CDT MON APR 25 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-261000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
212 PM CDT MON APR 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HEAVY RAINFALL AND FLOODING CONTINUE TO BE A CONCERN ACROSS THE
STATE...AS SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE ACROSS
ARKANSAS. RAINFALL AMOUNTS THROUGH TONIGHT WILL AVERAGE ONE TO THREE
INCHES...WITH LOCALLY HIGHER AMOUNTS. THIS RAINFALL WILL FALL OVER
SATURATED GROUND...WITH FLASH FLOODING POSSIBLE. A FLASH FLOOD WATCH
IS IN EFFECT FOR ENTIRE AREA.

IN ADDITION TO FLASH FLOODING...RIVER FLOODING IS ALSO A CONCERN...
AS THE RIVERS RISE DUE TO RUNOFF. THE MAIN AREAS OF CONCERN FOR
TODAY ARE IN THE WHITE RIVER BASIN...INCLUDING THE BUFFALO...
SPRING...ELEVEN POINT...BLACK AND WHITE RIVERS.

STRONG TO SEVERE THUNDERSTORMS ARE MOVING INTO ARKANSAS THIS
AFTERNOON. SHOWERS AND THUNDERSTORMS FROM LAST NIGHT HAVE LEFT A
BOUNDARY DRAPED ACROSS THE CENTRAL PART OF THE STATE. CONTINUED RAIN
SHOWERS NORTH OF THIS BOUNDARY WILL SOMEWHAT MINIMIZE THE TORNADO
THREAT IN FAR NORTHWEST PARTS OF THE STATE...WITH LARGE HAIL BEING
THE MAIN THREAT. HOWEVER...ALONG AND SOUTH OF THE BOUNDARY...THE
THREAT WILL REMAIN FOR ISOLATED TORNADOES IN ADDITION TO POTENTIALLY
VERY LARGE HAIL AND DAMAGING WINDS. THE TORNADO THREAT MAY BE
MAXIMIZED IN CENTRAL ARKANSAS THIS EVENING IN VICINITY OF THE
BOUNDARY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

HEAVY RAINFALL WILL CONTINUE TO BE A CONCERN THROUGH WEDNESDAY...AS
SHOWERS AND THUNDERSTORMS WILL MOVE OVER AREAS THAT HAVE ALREADY
RECEIVED SEVERAL INCHES OF RAIN. RAINFALL AMOUNTS THROUGH MIDWEEK
MAY EXCEED 5 INCHES...WITH A FLASH FLOOD WATCH IN EFFECT THROUGH
TUESDAY NIGHT. IN ADDITION...RIVER FLOODING WILL REMAIN A
CONCERN...AS IT WILL TAKE SOME TIME FOR ALL THE WATER TO MOVE
DOWNSTREAM.

STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE TUESDAY...AS A
COLD FRONT MOVES INTO THE STATE. THE BEST THREAT FOR SEVERE STORMS
MAY HOLD OFF UNTIL LATE TUESDAY AFTERNOON OR TUESDAY EVENING...WHEN
EXPLOSIVE DEVELOPMENT WILL BE POSSIBLE. THE MAIN CONCERNS WILL AGAIN
BE VERY LARGE HAIL AND ISOLATED TORNADOES...ESPECIALLY ACROSS THE
SOUTHEAST HALF OF THE STATE. THIS AREA IS IN A MODERATE RISK FOR
SEVERE WEATHER...WITH A SLIGHT RISK ACROSS THE NORTHWEST HALF.

HIGH PRESSURE WILL FINALLY BRING AN END TO THE RAINFALL WEDNESDAY
NIGHT...BUT RIVER FLOODING WILL REMAIN A CONCERN EVEN AFTER THE
RAINFALL ENDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED FOR THE NEXT SEVERAL DAYS...FOR
SEVERE WEATHER AND FLOODING CONCERNS.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

58/63

In the hours before

Local storm report, Apr 25, 5:16 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
516 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     FLASH FLOOD      CADDO GAP               34.40N 93.62W
04/25/2011                   MONTGOMERY         AR   LAW ENFORCEMENT

            A STATE TROOPER OBSERVED WATER ACROSS HIGHWAY 8 IN THREE
            PLACES. WATER WAS ABOUT TO ENTER A HOUSE.

&&

57
Local storm report, Apr 25, 5:22 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
522 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     TSTM WND DMG     3 NW ROYAL              34.55N 93.27W
04/25/2011                   GARLAND            AR   LAW ENFORCEMENT

            A ROOF WAS BLOWN OFF OF A HOUSE AT BRADY MOUNTAIN ROAD
            AND OWL CREEK ROAD.

0439 PM     TSTM WND DMG     5 N AMITY               34.34N 93.46W
04/25/2011                   CLARK              AR   LAW ENFORCEMENT

            TREES WERE BLOWN DOWN ON HIGHWAY 182.

&&

57
Local storm report, Apr 25, 5:24 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
524 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0449 PM     TSTM WND DMG     BONNERDALE              34.38N 93.38W
04/25/2011                   HOT SPRING         AR   FIRE DEPT/RESCUE

            TREES WERE BLOWN DOWN ON THE BONNERDALE FIRE STATION.

&&

57
Local storm report, Apr 25, 5:27 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
527 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0439 PM     TSTM WND DMG     6 N AMITY               34.35N 93.46W
04/25/2011                   MONTGOMERY         AR   LAW ENFORCEMENT

            A TREE WAS BLOWN DOWN ON A CAR.

&&

57
Local storm report, Apr 25, 5:28 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
528 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     FLASH FLOOD      ASH FLAT                36.23N 91.61W
04/25/2011                   SHARP              AR   TRAINED SPOTTER

            FLASH FLOODING WAS REPORTED AROUND ASH FLAT...WITH
            SEVERAL ROADS CLOSED.

&&

57
Local storm report, Apr 25, 5:33 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
533 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     TSTM WND DMG     5 W ROYAL               34.52N 93.32W
04/25/2011                   GARLAND            AR   LAW ENFORCEMENT

            STRUCTURAL DAMAGE WAS REPORTED AT RAGWEED VALLEY...WHICH
            IS ABOUT FIVE MILES WEST OF ROYAL.

&&

57

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 7:01 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Pope, Scott, Yell59 min
Apr 24, 7:18 PM CDTFlash Flood WarningLZKBaxter, Boone, Fulton, Izard, Johnson, Marion and 5 more6 hr
Apr 24, 7:18 PM CDTSevere Thunderstorm WarningLZKBoone, Johnson, Marion, Newton, Pope, Searcy42 min
Apr 24, 7:36 PM CDTTornado WarningLZKLogan, Scott39 min
Apr 24, 7:48 PM CDTSpecial Weather StatementLZKBaxter47 min
Apr 24, 7:56 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Scott, Yell49 min
Apr 24, 8:05 PM CDTSevere Thunderstorm WarningLZKJohnson, Newton, Pope, Searcy40 min
Apr 24, 8:14 PM CDTTornado WarningLZKLogan, Scott, Yell46 min
Apr 24, 8:26 PM CDTSpecial Weather StatementLZKStone44 min
Apr 24, 8:32 PM CDTSpecial Weather StatementLZKSharp33 min
Apr 24, 8:42 PM CDTFlash Flood WarningLZKCleburne, Fulton, Independence, Izard, Pope, Searcy and 3 more3 hr
Apr 24, 8:44 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Pope, Scott, Yell61 min
Apr 24, 8:55 PM CDTTornado WarningLZKLogan, Pope, Yell35 min
Apr 24, 9:09 PM CDTSpecial Weather StatementLZKSebastian46 min
Apr 24, 9:25 PM CDTRiver Flood WarningLZKFranklin, Johnson, Logan4 days
Apr 24, 9:28 PM CDTTornado WarningLZKConway, Pope, Yell20 min
Apr 24, 9:47 PM CDTSevere Thunderstorm WarningLZKConway, Pope, Van Buren43 min
Apr 24, 9:55 PM CDTFlash Flood WarningLZKConway, Johnson, Logan, Pope, Scott, Van Buren and 1 more3 hr
Apr 24, 9:59 PM CDTSpecial Weather StatementLZKMontgomery, Yell46 min
Apr 24, 10:07 PM CDTSevere Thunderstorm WarningLZKLogan, Scott, Yell38 min
Apr 24, 10:18 PM CDTTornado WarningLZKYell34 min
Apr 24, 10:24 PM CDTSevere Thunderstorm WarningLZKMontgomery, Pike, Polk51 min
Apr 24, 10:25 PM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Stone, Van Buren50 min
Apr 24, 10:42 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Perry, Pope, Yell48 min
Apr 24, 10:46 PM CDTSevere Thunderstorm WarningLZKLogan, Scott, Yell39 min
Apr 24, 11:03 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike, Scott and 1 more42 min
Apr 24, 11:06 PM CDTSevere Thunderstorm WarningLZKConway, Perry, Pope, Yell39 min
Apr 24, 11:36 PM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring, Perry, Saline39 min
Apr 24, 11:39 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Perry, Van Buren51 min
Apr 25, 12:18 AM CDTSpecial Weather StatementLZKPulaski, Saline47 min
Apr 25, 12:35 AM CDTSpecial Weather StatementLZKWhite45 min
Apr 25, 1:05 AM CDTSpecial Weather StatementLZKLonoke, Prairie, Pulaski45 min
Apr 25, 1:09 AM CDTSevere Thunderstorm WarningLZKLonoke, Pulaski51 min
Apr 25, 1:21 AM CDTFlash Flood WarningLZKLogan, Scott, Yell3 hr
Apr 25, 1:36 AM CDTFlash Flood WarningLZKBaxter, Boone, Fulton, Johnson, Marion, Newton and 1 more3 hr
Apr 25, 1:39 AM CDTSpecial Weather StatementLZKWoodruff46 min
Apr 25, 1:42 AM CDTSevere Thunderstorm WarningLZKClark, Hot Spring, Pike48 min
Apr 25, 2:03 AM CDTSpecial Weather StatementLZKPrairie47 min
Apr 25, 2:31 AM CDTSpecial Weather StatementLZKClark, Grant, Hot Spring44 min
Apr 25, 5:03 AM CDTLake Wind AdvisoryLZKArkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more17 hr
Apr 25, 6:01 AM CDTSevere Thunderstorm WarningLZKPolk44 min
Apr 25, 6:48 AM CDTSevere Thunderstorm WarningLZKMontgomery, Pike, Polk57 min
Apr 25, 7:00 AM CDTFlash Flood WarningLZKBaxter, Boone, Marion3 hr
Apr 25, 7:41 AM CDTSpecial Weather StatementLZKClark, Garland, Hot Spring, Montgomery44 min
Apr 25, 8:01 AM CDTSevere Thunderstorm WarningLZKClark, Dallas, Grant, Hot Spring44 min
Apr 25, 8:10 AM CDTFlash Flood WarningLZKBaxter, Johnson, Logan, Marion, Newton, Pope and 4 more3 hr
Apr 25, 8:22 AM CDTRiver Flood WarningLZKSaline43 hr
Apr 25, 8:25 AM CDTSpecial Weather StatementLZKPulaski, Saline45 min
Apr 25, 8:39 AM CDTSevere Thunderstorm WarningLZKCleveland, Dallas, Grant, Hot Spring, Jefferson, Saline51 min
Apr 25, 9:16 AM CDTSpecial Weather StatementLZKLonoke, Prairie, Pulaski44 min
Apr 25, 9:19 AM CDTSevere Thunderstorm WarningLZKArkansas, Grant, Jefferson, Lonoke, Prairie, Pulaski and 1 more41 min
Apr 25, 9:35 AM CDTSevere Thunderstorm WarningLZKClark, Dallas, Hot Spring, Ouachita, Pike40 min
Apr 25, 9:45 AM CDTRiver Flood WarningLZKConway, Perry5 days
Apr 25, 9:45 AM CDTRiver Flood WarningLZKPerry13 days
Apr 25, 9:54 AM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lonoke, Monroe, Prairie51 min
Apr 25, 9:59 AM CDTSpecial Weather StatementLZKPrairie, Woodruff46 min
Apr 25, 10:11 AM CDTFlash Flood WarningLZKClark, Cleveland, Dallas, Grant, Hot Spring, Jefferson and 1 more3 hr
Apr 25, 10:21 AM CDTSpecial Weather StatementLZKDallas29 min
Apr 25, 10:39 AM CDTFlash Flood WarningLZKFulton, Independence, Izard, Jackson, Sharp, Stone3 hr
Apr 25, 10:45 AM CDTSpecial Weather StatementLZKArkansas, Monroe30 min
Apr 25, 11:49 AM CDTRiver Flood WarningLZKPrairie, White, Woodruff50 days
Apr 25, 11:49 AM CDTRiver Flood WarningLZKPrairie50 days
Apr 25, 11:49 AM CDTRiver Flood WarningLZKArkansas, Monroe58 days
Apr 25, 11:49 AM CDTRiver Flood WarningLZKWhite19 days
Apr 25, 12:16 PM CDTSevere Thunderstorm WarningLZKPolk, Scott44 min
Apr 25, 12:48 PM CDTRiver Flood WarningLZKYell3 days
Apr 25, 12:58 PM CDTSpecial Weather StatementLZKScott32 min
Apr 25, 1:43 PM CDTSevere Thunderstorm WarningLZKPolk47 min
Apr 25, 2:06 PM CDTTornado WarningLZKJohnson, Logan, Scott39 min
Apr 25, 2:32 PM CDTSpecial Weather StatementLZKPolk43 min
Apr 25, 2:35 PM CDTTornado WarningLZKMontgomery, Polk25 min
Apr 25, 2:42 PM CDTFlash Flood WarningLZKMontgomery, Polk, Scott3 hr
Apr 25, 2:55 PM CDTFlash Flood WarningLZKBaxter, Boone, Johnson, Marion, Newton, Pope and 1 more6 hr
Apr 25, 2:55 PM CDTTornado WarningLZKMontgomery, Polk35 min
Apr 25, 3:11 PM CDTTornado WarningLZKMontgomery, Scott, Yell34 min
Apr 25, 3:16 PM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring, Montgomery, Perry, Pike, Yell44 min
Apr 25, 3:37 PM CDTSevere Thunderstorm WarningLZKLogan, Montgomery, Perry, Scott, Yell38 min
Apr 25, 3:38 PM CDTTornado WarningLZKClark, Montgomery, Pike52 min
Apr 25, 3:40 PM CDTTornado WarningLZKGarland, Montgomery, Perry35 min
Apr 25, 3:46 PM CDTSevere Thunderstorm WarningLZKFulton, Independence, Izard, Sharp, Stone44 min

Nearby

Tornado Warnings in Arkansas, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.